# SDR DXTA2015005006014

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 6,249 hours, 4,054 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU STARTED & BLEED AIR VALVES OPENED, SMOKE BEGAN TO POUR OUT OF VENTS.  SMOKE DISSIPATED WHEN APU BLEEDS CLOSED.  WHEN ENG STARTED, NO SMOKE WAS OBSERVED.  R & R COALESCER SOCK & COMPLIED WITH ENVIRONMENTAL CONTROL SYS, ECS, DUCT BURN OUT FORM IAW TC-680-21-120905M.  OPERATIONAL CHECKED GOOD.  NO LEAKS NOTED.
